# SDR FDEA201111094845

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377348722600
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN FRAMES 19 TO 20 AND BETWEEN STRINGERS 52 AND 54 MISREPAIRED.  REPAIRED IAW  SRM 51-40-21 PAGE 22 AND SRM 53-10-12 FIG 208, SHEET 2 PAGES 279 TO 286.
